# SDR MASA200500256

- Difficulty date: March 25, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 3,107 hours, 2,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001009
- Part serial: 5063
- Condition: Failed
- Location: T/E Flap
- Part time: 3,084 hours, 2,960 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A FLAP HALF SPEED ON TAKEOFF.  FLIGHT CREW CONTINUED TO CLT.  CHANNEL 1 C/B POPPED AND WOULD NOT RESET CAUSING AN SPS ADVANCE CAUTION MESSAGE WHICH DEFERRAL OF THE FLAP SYSTEM.  MAINTENANCE REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  NO FURTHER DEFECTS NOTED.
